Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Polynomial numerical indices of $ \boldsymbol{C(K)}$ and $ \boldsymbol{L_1(\mu)}$


Authors: Domingo García, Bogdan C. Grecu, Manuel Maestre, Miguel Martín and Javier Merí
Journal: Proc. Amer. Math. Soc. 142 (2014), 1229-1235
MSC (2010): Primary 46B04; Secondary 46B20, 46G25, 47A12
DOI: https://doi.org/10.1090/S0002-9939-2013-11850-2
Published electronically: December 27, 2013
MathSciNet review: 3162245
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We estimate the polynomial numerical indices of the spaces $ C(K)$ and $ L_1(\mu )$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46B04, 46B20, 46G25, 47A12

Retrieve articles in all journals with MSC (2010): 46B04, 46B20, 46G25, 47A12


Additional Information

Domingo García
Affiliation: Departamento de Análisis Matemático, Universidad de Valencia, Doctor Moliner $50$, $46100$ Burjasot (Valencia), Spain
Email: domingo.garcia@uv.es

Bogdan C. Grecu
Affiliation: School of Mathematics and Physics, Queen’s University Belfast, Belfast, BT7 1NN, United Kingdom
Email: b.grecu@qub.ac.uk

Manuel Maestre
Affiliation: Departamento de Análisis Matemático, Universidad de Valencia, Doctor Moliner $50$, $46100$ Burjasot (Valencia), Spain
Email: manuel.maestre@uv.es

Miguel Martín
Affiliation: Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain
Email: mmartins@ugr.es

Javier Merí
Affiliation: Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain
Email: jmeri@ugr.es

DOI: https://doi.org/10.1090/S0002-9939-2013-11850-2
Keywords: Polynomial, Banach space, numerical range, polynomial numerical index
Received by editor(s): November 3, 2011
Received by editor(s) in revised form: April 29, 2012
Published electronically: December 27, 2013
Additional Notes: The first and third authors were supported by MICINN grant MTM2011-22417 and Prometeo II/2013/013
This article was started while the second author was a postdoctoral fellow at Departamento de Análisis Matemático, Universidad de Valencia. He was supported by a Marie Curie Intra European Fellowship (MEIF-CT-2005-006958).
The fourth and fifth authors were supported by Spanish MICINN and FEDER grant MTM2009-07498 and Junta de Andalucía and FEDER grants G09-FQM-185 and P09-FQM-4911.
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.